Best Paper Award

Banach Journal of Mathematical Analysis presents the best paper award yearly. The award in the year n is given to the best paper published in the years n-1 and n-2. The referee committee consists of selected editors of the journal.

Best Paper Award 2021

M. Cristina Câmara, Kamila Kliś-Garlicka,  Bartosz Łanucha, and Marek Ptak

"Invertibility, Fredholmness and kernels of dual truncated Toeplitz operators"

Banach J. Math. Anal. 14, 1558–1580 (2020)

The paper is Open Access (freely accessible)